# SDR 01091665

- Difficulty date: April 1, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N665BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7534
- System (JASC): 7110 · Engine Cowling System
- Part: Support
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE OF THE FLIGHT, THE CREW NOTED THAT THE NR 1 ENGINE THRUST LEVER HAD JAMMED.  THE CREW FOLLOWED THE QRH AND SHUT THE ENGINE DOWN PRIOR TO THE APPROACH.  MAINTENANCE PERSONNEL FOUND THAT THE HOLD OPEN STRUT FOR THE NR 1 ENGINE UPPER CORE COWL HAD BECOME UNSECURED FROM THE STOWED POSITION AND WAS INTERFERING WITH THE THRUST LEVER LINKAGE.  THE SUPPORT WAS STOWED, ENGINE RUN OPERATIONAL CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
